# SDR HEEA954868

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P13
- Condition: Error
- Location: Cockpit Encoder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER IS 140 FEET OFF AT 18,000 FEET.
